Top
10
Doctor insights on: Orphenadrine Citrate Aspirin And Caffeine Side Effects

Share
1

1
Does norflex (orphenadrine) contain any aspirin or ibuprofen?

Does norflex (orphenadrine) contain any aspirin or ibuprofen?

No: Norflex (orphenadrine) (orphenedrine) is an antihistamine and is used as a muscle relaxant. It is really more of a sedative than a muscle relaxant. It does not contain Aspirin or ibuprofen. ...Read more

Dr. Marvin Den
948 doctors shared insights

Halfprin (Definition)

Halfprin is a platelet inhibitor which is a kind of anti-coagulation drug ...Read more


3

3
Can I take Aleve (naproxen) after taking 100mg orphenadrine citrate? Thanks in advance.

Can I take Aleve (naproxen) after taking 100mg orphenadrine citrate? Thanks in advance.

Yes: Typically, there is no cross reaction between these two medicines. The first is a muscle relaxer. The second is an anti-inflammatory pain killer. ...Read more

4

4
Difference between orphenadrine citrate 100mg (norflex) and orphenadrine comp tablet san (norgesic)?

Difference between orphenadrine citrate 100mg (norflex) and orphenadrine comp tablet san (norgesic)?

Norflex (orphenadrine) vs norgesic: Norflex contains only orphenadrine, whereas. Norgesic has paracetamol and orphenadrine citrate. ...Read more

5

5
Orphenadrine citrate 100mg (norflex) versus orphenadrine comp tablet san (norgesic), which is better?

Norflex (orphenadrine) vs norgesic: There is no such thing as "best", "better" or "worst" medication, only those that work and don't work, based on the patient's individual circumstances and genetics. ...Read more

6

6
Will Orphenadrine Citrate contain magnesium stearate and silica-colloidal anhydrous?

Will Orphenadrine Citrate contain magnesium stearate and silica-colloidal anhydrous?

What's your ??: The chemicals you mentioned are generally inactive ingredients to help a active ingredient dissolve and be absorbed in the GI tract. They basically keep the muscle relaxant pill from remaining a solid plug that doesn't get absorbed. ...Read more

7

7
My doctor prescribed me Orphenadrine citrate 100mg take twice a day, and I am also prescribe adderall (dextroamphetamine and racemic amphetamine) 25mg extended release. Are these okay together?

My doctor prescribed me Orphenadrine citrate 100mg take twice a day, and I am also prescribe adderall (dextroamphetamine and racemic amphetamine) 25mg extended release. Are these okay together?

Should be OK. Ophel-: ---is a muscle relaxer as well as a pain med but not an opiod. I assume Adderall (dextroamphetamine and racemic amphetamine) is for ADD or something like that. So not related & given for 2 separate problems. ...Read more

See 1 more doctor answer
9

9
What are the effects of caffeine and aspirin on avid runners?

What are the effects of caffeine and aspirin on avid runners?

Aspirin side effects: Caffeine shouldn't have significant adverse effects beyond insomnia if taken within a few hours of try to sleep. Aspirin when used intermittently in adults also shouldn't be a problem. When used chronically it can put you at increased risk for bleeding and high doses can be toxic. Follow the package labeling to be safe. ...Read more

Dr. Heidi Fowler
2,157 doctors shared insights

Aspirin (Definition)

Aspirin is a non-steroidal anti-inflammatory which is a ...Read more


Dr. Marvin Ott
12 doctors shared insights

Orphenadrine (Definition)

Orphenadrine citrate is a muscle relaxant which is a ...Read more